Social Anxiety Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
186 Posts
Discussion Starter · #1 ·
I stopped taking Zoloft (50mg) cold turkey on April 14. I had previously been taking 20mg Lexapro. I know it's not a good idea to stop like this, but I figured that my dose was very low anyway. Luckily, I didn't really have any withdrawal effects. My only problem is that I don't feel like myself. I have no idea if it's related to stopping the Zoloft. Since that time, I have had horrible fatigue. I'm extremely tired throughout the day, and I usually have to take a nap in the evening. It's been terrible because I'm taking summer classes, and getting up in the morning has been so difficult. I don't understand why I have no energy at all. Could this be a withdrawal effect from the SSRI? I've been thinking about having blood work done to rule out any other problems.
 

·
Registered
Joined
·
18 Posts
This is a stupid and useless answer since I can offer no solutions, but as a former SSRI-zombie I have at least some kind of justification to reply...

Has it been going on non-stop since April 14? How long were you on it before you quit?

All in all, yes, it could be - and probably is - a withdrawal symptom.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top